Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 7, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 26, 2014, 1:40 AM CDT for Kerr County, Texas. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2014, 1:40 AM CDT (06:40 UTC)
- Expired
- May 26, 2014, 5:52 AM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 126 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Hunt (HNTT2). The gauge peaked at 10.98 ft at May 26, 2014, 2:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08165500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
753
WGUS44 KEWX 260640
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
140 AM CDT MON MAY 26 2014
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
GUADALUPE RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC265-262340-
/O.NEW.KEWX.FL.W.0007.140526T0640Z-140526T2340Z/
/HNTT2.1.ER.140526T0614Z.140526T1000Z.140526T1140Z.NO/
140 AM CDT MON MAY 26 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE GUADALUPE RIVER AT HUNT.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:31 AM MONDAY THE STAGE WAS 10.5 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY EARLY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS MORNING.
* IMPACT...AT 12.0 FEET...MODERATE LOWLAND FLOODING REACHES THE HIGHWAY 39
BRIDGE FLOOR TWO MILES EAST OF HUNT PREVENTING EASY TRAVEL TO WESTERN PARTS OF
THE COUNTY. AREAS OF THE HEADWATERS ARE ISOLATED TEMPORARILY AS LOW WATER
CROSSINGS FLOOD.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
GUADALUPE RIVER
HUNT 10 10 10.5 MON 02 AM 8.2 8.0 8.0 8.0
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$1 follow-up statement
674
WGUS84 KEWX 261052
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
552 AM CDT MON MAY 26 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER AT HUNT AFFECTING KERR COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC265-261122-
/O.CAN.KEWX.FL.W.0007.000000T0000Z-140526T2340Z/
/HNTT2.1.ER.140526T0614Z.140526T0715Z.140526T0931Z.NO/
552 AM CDT MON MAY 26 2014
THE FLOOD WARNING IS CANCELLED FOR
THE GUADALUPE RIVER AT HUNT.
* AT 5:15 AM MONDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.9 FEET BY TOMORROW MORNING. THIS IS THE FINAL FORECAST FOR THIS LOCATION.
* IMPACT...AT 10.0 FEET...WATER EXTENDS INTO LOW AREAS OF THE FLOOD PLAIN.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
GUADALUPE RIVER
HUNT 10 10 9.7 MON 05 AM 7.9 7.7 7.7 7.7 7.7
&&
LAT...LON 3003 9941 3010 9941 3010 9916 3003 9919
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 25, 11:49 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 25, 11:49 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1149 PM CDT Sun May 25 2014 .AVIATION... RAINFALL APPROACHING KSAT AND KSSF SHOULD BE IN RANGE WITHIN THE NEXT HALF HOUR. RAINFALL WILL BRING TEMPO LOWERED VIS AND CIGS DOWN TO AROUND 1500. RAINFALL WILL BUILD INTO KAUS 6 TO 7Z. RAIN SHIELD SPREADS WELL TO THE SOUTHWEST...SO RAINFALL WILL CONTINUE FOR THOSE LOCATIONS MOST OF THE NIGHT. THIS WILL ALSO HOLD CIGS DOWN MOST OF THE NIGHT TO LOW MVFR/HIGH IFR. CIG AND RAIN IMPROVEMENTS TOMORROW MORNING AS RAINFALL DISSIPATES. ANOTHER ROUND OF SHOWER AND THUNDERSTORM ACTIVITY POISED FOR MONDAY AFTERNOON...BUT TIMING STILL TOO UNCERTAIN TO PUT IN TAFS ATTM. && .PREV DISCUSSION... /ISSUED 950 PM CDT SUN MAY 25 2014/ UPDATE... OVERALL SEVERE THREAT IS ENDING...BUT THE HEAVY RAIN THREAT AND FLASH FLOODING THREAT IS INCREASING AS THE LOW LEVEL JET STRENGTHENS ALONG A CONVERGENCE AREA FROM BROWNWOOD DOWN TO NEAR DEL RIO. THIS IS WHERE STORM REGENERATION IS OCCURRING AND TRAINING OF CELLS IS LIKELY. THE 00Z DRT SOUNDING SHOWS PLENTY OF CAPE AVAILABLE FOR STORMS OVERNIGHT. FOR THIS REASON HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE THE KINNEY...UVALDE...MEDINA... BEXAR...AND COMAL COUNTIES. HAVE INCREASED THE RAIN POTENTIAL TO OVER 7 INCHES AS SOME 4-5 INCHES TOTALS HAVE ALREADY OCCURRED IN REAL AND KERR COUNTIES. HAVE INCREASED POPS ACROSS THIS AREA AS WELL. PREV DISCUSSION... /ISSUED 639 PM CDT SUN MAY 25 2014/ AVIATION... /00Z TAFS/ SUPERCELL STORM IS PULLING AWAY FROM DRT BUT WILL BE REPLACED BY SCATTERED STORMS REDEVELOPING FROM THE SOUTHWEST. THUS WILL CONTINUE THE TEMPO TSRA GROUP FOR ANOTHER COUPLE HOURS. THE LEADING EDGE OF CONVECTION IS A BIT FARTHER EAST THAN DEPICTED BY THE EARLIER FINER RES MODELS. MORE RECENT RUNS APPEAR TO BE CATCHING UP WITH A MORE PROGRESSIVE SPREAD TOWARD I-35 LATE THIS EVENING BEFORE LOSING THE CONVECTION LATE TONIGHT. WILL THEREFORE SPEED UP THE ONSET OF TSRA FOR THE I-35 TERMINALS IN THE TEMPO GROUPS. WILL ALSO CONTINUE TO EXPECT THE CONVECTION TO BE MORE PROLONGED THAN FORECAST BY THE FINER RES MODELS DUE TO THE HIGH PWAT ENVIRONMENT THAT IS TAKING SHAPE AS ACCORDING TO THE SPC MESOANALYSIS TOOL. AS USUAL WITH HIGH AMOUNTS OF MOISTURE AND MOISTURE CONVERGENCE IN PLACE...WILL KEEP WITH PREVAILING IFR CIGS WHEN CONVECTION IS NOT PRESENT AROUND DAYBREAK. ADDITIONAL SCATTERED TSRA WILL REMAIN POSSIBLE FOR DURING THE DAY MONDAY...BUT WITH LOWER EXPECTED PWAT VALUES...WILL LEAVE OUT OF THE TAFS FOR NOW. PREV DISCUSSION... /ISSUED 346 PM CDT SUN MAY 25 2014/ SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... AN OUTFLOW BOUNDARY/CONVECTIVE LINE WITH EMBEDDED STRONG TO SEVERE STORMS EXTENDS FROM THE SAN ANGELO AREA SOUTHWEST TO THE RIO GRANDE. THIS OUTFLOW WILL MOVE SOUTHEASTWARD THROUGH THE EVENING AND AFFECT MOST AREAS OVER THE RIO GRANDE...EDWARDS PLATEAU AND HILL COUNTRY. A TORNADO WATCH IS IN EFFECT FOR AREAS MAINLY WEST OF A LLANO TO MEDINA TO UVALDE TO EAGLE PASS LINE THROUGH 10 PM THIS EVENING. MAIN HAZARDS FOR THIS EVENT WILL BE LARGE HAIL AND THUNDERSTORM DAMAGING WINDS AND CAN'T RULE OUT AN ISOLATED TORNADO. LATER THIS EVENING THE OUTFLOW LINE IS EXPECTED TO MOVE ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS WHILE ABUNDANT TROPICAL MOISTURE IS BEING PULLED NORTHWARD FROM THE GULF OF MEXICO. WITH THIS SCENARIO... HEAVY RAINS COULD LEAD TO FLASH FLOODING ACROSS PARTS OF THE RIO GRANDE PLAINS...EDWARDS PLATEAU AND HILL COUNTRY. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM THIS EVENING THROUGH 10 AM MONDAY FOR THE AREAS ABOVE MENTIONED. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE WITH ISOLATED 4 TO 5 FROM THIS EVENING THROUGH MONDAY. A BROAD UPPER LOW LEVEL SYSTEM DEPICTED ON THE WATER VAPOR CHANNEL THIS AFTERNOON ACROSS THE FOUR CORNERS REGION IS FORECAST TO MOVE ACROSS THE TEXAS PANHANDLE EARLY THIS WEEK. THIS WILL BE THE TRIGGER FOR MORE SHOWERS AND THUNDERSTORMS ON MONDAY WITH LOCALIZED HEAVY RAINS POSSIBLE ALONG INTERSTATE 35. LONG TERM (TUESDAY THROUGH SUNDAY)... THE UPPER LOW LEVEL SYSTEM WILL SLOWLY MOVE TO THE SOUTHEAST FOR MUCH OF THE WEEK WITH CHANCES OF RAIN EXPECTED THROUGH THE LATTER PART OF THE WEEK...MAINLY ALONG AND EAST OF I-35. WEATHER CONDITIONS WILL IMPROVE NEXT WEEKEND AS AN UPPER LEVEL RIDGE BUILD ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 70 86 70 86 / 70 30 50 30 40 AUSTIN BERGSTROM INTL AIRPORT 88 69 86 68 86 / 60 30 50 30 40 NEW BRAUNFELS MUNI AIRPORT 89 69 86 68 87 / 60 30 50 30 30 BURNET MUNI AIRPORT 80 67 83 68 83 / 70 50 50 40 40 DEL RIO INTL AIRPORT 82 71 88 72 92 / 50 70 30 30 20 GEORGETOWN MUNI AIRPORT 86 71 85 70 83 / 70 40 50 30 60 HONDO MUNI AIRPORT 88 72 89 71 92 / 30 60 50 30 20 SAN MARCOS MUNI AIRPORT 88 69 85 68 85 / 60 30 50 30 30 LA GRANGE - FAYETTE REGIONAL 88 71 87 71 86 / 30 20 60 20 40 SAN ANTONIO INTL AIRPORT 88 71 86 71 89 / 60 40 50 30 30 STINSON MUNI AIRPORT 88 72 88 72 91 / 60 40 50 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until 10 AM CDT Monday FOR THE FOLLOWING COUNTIES: Bandera...Bexar...Blanco...Burnet...Comal...Edwards... Gillespie...Kendall...Kerr...Kinney...Llano...Medina...Real... Uvalde...Val Verde. && MESOSCALE/AVIATION...99 SYNOPTIC/GRIDS...99
Hazardous weather outlook, May 25, 10:01 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1001 PM CDT SUN MAY 25 2014 TXZ171>173-183>194-202>209-217>225-228-270400- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1001 PM CDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE HILL COUNTRY AND THE EDWARDS PLATEAU THROUGH MONDAY MORNING. THIS WATCH INCLUDES THE GREATER SAN ANTONIO METRO AREA. STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTH TEXAS TONIGHT...PRODUCING COPIOUS AMOUNTS OF RAINFALL. WIDESPREAD ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE ACROSS THE WATCH AREA...WITH ISOLATED AMOUNTS APPROACHING 7 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED ACROSS SOUTH CENTRAL TEXAS MONDAY AFTERNOON AND EVENING. ADDITIONAL EXCESSIVE RAINFALL ACCUMULATION IS POSSIBLE...ALONG WITH HAIL AND GUSTY WINDS IN THE STRONGEST THUNDERSTORMS. YET ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON TUESDAY...GENERALLY EAST OF HIGHWAY 83. ADDITIONAL HEAVY RAINFALL...GUSTY WINDS AND LARGE HAIL WILL BE A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT AND POSSIBLE AGAIN MONDAY AND TUESDAY.
In the hours before
Local storm report, May 25, 11:12 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1112 PM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD MEDINA 29.80N 99.25W
05/25/2014 BANDERA TX LAW ENFORCEMENT
NUMEROUS ROADS IN MEDINA HAVE HIGH WATER THAT IS FILLED
WITH DEBRIS.
&&
EVENT NUMBER EWX1400469
SBSLocal storm report, May 25, 11:17 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1117 PM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 1 SE BANDERA 29.71N 99.06W
05/25/2014 BANDERA TX LAW ENFORCEMENT
WHARTONS DOCK ROAD CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER EWX1400470
SBSSpecial weather statement, May 25, 11:22 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1122 PM CDT SUN MAY 25 2014 TXZ203-218-260445- UVALDE-ZAVALA- 1122 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ZAVALA AND SOUTHWESTERN UVALDE COUNTIES UNTIL 1145 PM CDT... AT 1118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTH OF BLEWETT...OR 13 MILES NORTHWEST OF LA PRYOR...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WASHER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2925 9990 2898 9980 2902 10008 2912 10009 TIME...MOT...LOC 0422Z 258DEG 10KT 2909 9999
Special weather statement, May 26, 12:18 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1218 AM CDT MON MAY 26 2014
TXZ203-218-260615-
UVALDE-ZAVALA-
1218 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ZAVALA AND CENTRAL UVALDE
COUNTIES UNTIL 115 AM CDT...
AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
LAGUNA TO UVALDE TO 5 MILES SOUTHWEST OF LA PRYOR...AND MOVING EAST
AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN UP TO 2 INCHES AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LA PRYOR...
UVALDE...
BATESVILLE...
KNIPPA...
LOMA VISTA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2943 9954 2875 9955 2875 9997 2944 9997
TIME...MOT...LOC 0518Z 265DEG 8KT 2936 9990 2916 9982
2888 9988Special weather statement, May 26, 12:20 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1220 AM CDT MON MAY 26 2014
TXZ217-218-260615-
MAVERICK-ZAVALA-
1220 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA AND MAVERICK
COUNTIES UNTIL 115 AM CDT...
AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
DARLING TO 14 MILES EAST OF PALOMA TO 7 MILES WEST OF COMETA...AND
MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LA PRYOR...
WASHER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2908 10025 2909 9975 2870 9980 2865 10023
2898 10037
TIME...MOT...LOC 0520Z 249DEG 21KT 2898 10028 2888 10016
2867 10011Special weather statement, May 26, 12:54 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1254 AM CDT MON MAY 26 2014
TXZ203-204-218-219-260700-
FRIO-MEDINA-UVALDE-ZAVALA-
1254 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAVALA...
NORTHWESTERN FRIO...SOUTHEASTERN UVALDE AND SOUTHWESTERN MEDINA
COUNTIES UNTIL 200 AM CDT...
AT 1253 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KNIPPA TO 5 MILES
NORTH OF BATESVILLE TO 8 MILES NORTHWEST OF LOMA VISTA...AND MOVING
EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BATESVILLE...
SABINAL...
FRIO TOWN...
D'HANIS...
BLUFF...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2934 9922 2904 9919 2880 9928 2878 9979
2904 9977 2933 9973
TIME...MOT...LOC 0555Z 265DEG 18KT 2927 9962 2902 9959
2883 9970The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:05 PM CDT | Areal Flood Advisory | EWX | Real | 115 min |
| May 25, 7:19 PM CDT | Special Weather Statement | EWX | Kerr | 26 min |
| May 25, 7:38 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| May 25, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 60 min |
| May 25, 8:07 PM CDT | Special Weather Statement | EWX | Real | 23 min |
| May 25, 8:19 PM CDT | Special Weather Statement | EWX | Bandera | 26 min |
| May 25, 8:26 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 2 hr |
| May 25, 8:31 PM CDT | Areal Flood Advisory | EWX | Uvalde | 119 min |
| May 25, 8:42 PM CDT | Special Weather Statement | EWX | Kerr | 33 min |
| May 25, 8:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina, Uvalde | 5 hr |
| May 25, 10:00 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| May 25, 10:03 PM CDT | Special Weather Statement | EWX | Kinney | 27 min |
| May 25, 10:26 PM CDT | Special Weather Statement | EWX | Kinney | 34 min |
| May 25, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 3 hr |
| May 25, 11:02 PM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| May 25, 11:06 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 114 min |
| May 25, 11:08 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 25, 11:22 PM CDT | Special Weather Statement | EWX | Uvalde | 23 min |
| May 26, 12:18 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 57 min |
| May 26, 12:20 AM CDT | Special Weather Statement | EWX | Zavala | 55 min |
| May 26, 12:54 AM CDT | Special Weather Statement | EWX | Zavala | 66 min |
| May 26, 1:59 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 3 hr |
| May 26, 2:28 AM CDT | Special Weather Statement | EWX | Frio | 32 min |
| May 26, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 53 min |
| May 26, 3:29 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Wilson | 46 min |
| May 26, 3:35 AM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| May 26, 3:57 AM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 26, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 46 min |
| May 26, 4:43 AM CDT | Areal Flood Warning | EWX | Medina | 3 hr |
| May 26, 4:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 50 min |
| May 26, 4:56 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 26, 5:08 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 112 min |
| May 26, 5:45 AM CDT | Special Weather Statement | EWX | DeWitt | 45 min |
| May 26, 5:50 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 26, 6:08 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 52 min |
| May 26, 6:28 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 6:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 50 min |
| May 26, 7:13 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 8:07 AM CDT | Areal Flood Advisory | EWX | DeWitt | 113 min |
| May 26, 8:40 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| May 26, 9:17 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano | 3 hr |
| May 26, 9:44 AM CDT | Special Weather Statement | EWX | Medina | 61 min |
| May 26, 9:54 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 51 min |
| May 26, 10:10 AM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 26, 10:16 AM CDT | Special Weather Statement | EWX | Comal | 44 min |
| May 26, 11:01 AM CDT | Special Weather Statement | EWX | Bexar | 59 min |
| May 26, 11:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| May 26, 11:20 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more | 4 hr |
| May 26, 11:48 AM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 26, 12:06 PM CDT | Special Weather Statement | EWX | Wilson | 39 min |
| May 26, 12:55 PM CDT | Special Weather Statement | EWX | Karnes | 50 min |
| May 26, 1:10 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Wilson | 110 min |
| May 26, 1:36 PM CDT | River Flood Warning | EWX | Medina | 7 hr |
| May 26, 2:39 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes | 3 hr |
| May 26, 3:58 PM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more | 20 hr |
| May 26, 4:26 PM CDT | River Flood Warning | EWX | Uvalde | 4 hr |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.